| Catalog Number |
02.12.0310FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
11/08/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 1 year and 10 months from the primary, the patient came in reporting instability and the cause of the instability is unknown.The surgeon revised the insert (from 10 mm to 14 mm) and the surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 15 november 2023.Lot 2005736: (b)(4) items manufactured and released on 06-aug-2020.Expiration date: 2025-07-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with another similar reported event during the period of review.